Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Multiserver Queue with No Passing

Alan Washburn
Operations Research
Vol. 22, No. 2 (Mar. - Apr., 1974), pp. 428-434
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169603
Page Count: 7

You can always find the topics here!

Topics: Customers, Traffic, Temporal logic, Random variables
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
A Multiserver Queue with No Passing
Preview not available

Abstract

This note deals with a queuing situation where customers must leave the system in the same order in which they arrive, owing to a physical constraint that prohibits passing. Poisson input and (basically) exponential service times are assumed, and the mean waiting time in the steady state is derived.

Page Thumbnails

  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434